Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 879629, 13 pages
http://dx.doi.org/10.1155/2012/879629
Research Article

Dual Hesitant Fuzzy Sets

School of Economics and Management, Southeast University Nanjing, Jiangsu 211189, China

Received 24 November 2011; Accepted 29 February 2012

Academic Editor: Mehmet Sezer

Copyright © 2012 Bin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Zhu, Zeshui Xu, and Meimei Xia, “Dual Hesitant Fuzzy Sets,” Journal of Applied Mathematics, vol. 2012, Article ID 879629, 13 pages, 2012. https://doi.org/10.1155/2012/879629.